# SDR USAA2011070500003

- Difficulty date: June 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D57745071200
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - WEAR ON HINGE PIN OF RIGHT SPOILER NR 4 BETWEEN WS 9235 TO WS 9704, BETWEEN RIB 17 TO RIB 18.  REPLACED HINGE PIN ON RIGHT SPOILER NR 4 BETWEEN WS 9235 TO WS 9704, BETWEEN RIB 17 TO RIB 18 IAW A320 SRM 57-70-00.
